# SDR MASA200500552

- Difficulty date: July 15, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 111,778 hours, 10,973 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Rt Ext Overwing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS ON R.O.N. LAST NIGHT AND SCHEDULED FOR A ROUTINE CHECK INSPECTION. DURING THE WALK AROUND IT WAS DISCOVERED THE RT EXTERNAL OVERWING EMERGENCY LIGHT NOT ILLUMINATING.  REPLACED THE LIGHT BULB. OPERATIONAL CHECK GOOD.
